# SDR DLL10992613

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Comparator
- Condition: Malfunctioned
- Location: Le Flap
- Component: 472085119M
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP/SLAT LIGHT ILLUMINATED ON S/O PANEL.  FLAPS CAME UP RETRACTED BUT SLATS LOCKED IN EXTENDED POSITION.  FOUND BOTH ASYMMETRY BRAKES TRIPPED.  RESET LT AND RT BRAKES.  REPLACED L/E ASYMMETRY COMPARATOR.  FLAP/SLAT OPN NORMAL.
